# SDR DALA2023053104378

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 55,682 hours, 23,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 #2 BOARDING DOOR UNABLE TO ARM. CORRECTIVE ACTION: PERFORMED OPS CHECK OF THE 2L DOOR PER B757-200 AMM 52-11. CHECKS OK. (7056692)
